# SDR P5CA0401073

- Difficulty date: April 15, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 86,004 hours, 18,867 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING GEAR LWR O/B STRUT DOOR DAMAGED.  REMOVED AND ROUTED TO SHOP, OK TO INSTALL.  INSTALLED DOOR PER MM.
